# SDR IPXA2022110287742

- Difficulty date: October 14, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,224 hours, 18,951 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Frame
- Part number: ABN7637505
- Condition: Cracked
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCAPT AND FIRST OFFICER LOWER INSTRUMENT PANEL FRAME IS CRACKED.REPAIRED CRACKED INSTRUMENT PANEL FRAME IAW UPS EO MD11-2510-82425-C DATED 10/27/2022. (MINOR)
